Adaptive meshless centres and RBF stencils for Poisson equation

Davydov, Oleg and Oanh, Dang Thi (2011) Adaptive meshless centres and RBF stencils for Poisson equation. Journal of Computational Physics, 230 (2). pp. 287-304. ISSN 0021-9991

[img]
Preview
PDF
rbf_poisson.pdf
Preprint

Download (396kB)| Preview

    Abstract

    We consider adaptive meshless discretisation of the Dirichlet problem for Poisson equation based on numerical differentiation stencils obtained with the help of radial basis functions. New meshless stencil selection and adaptive refinement algorithms are proposed in 2D. Numerical experiments show that the accuracy of the solution is comparable with, and often better than that achieved by the mesh-based adaptive finite element method.